# SDR C77A20170127003

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N212NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000504
- Aircraft time: 3,945 hours, 2,586 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Circuit Card
- Part number: 10010605
- Part serial: PR2015010036
- Condition: Failed
- Location: Anti Ice Sys
- Part time: 3,945 hours, 2,586 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT RETURNED TO DEPARTURE DUE TO A NO NR 1 ANTI-ICE WING AND BLEED LEAK AFTER TAKEOFF. CREW RAN THE QRH, DECLARING AN EMERGENCY. THE FLIGHT LANDED WITH NO FURTHER INCIDENT. A/I WING 1 LEAK MSG AT 10000FT ON CLIMBOUT. PERFORMED QRH 12.3 MSG CLEARED AFTER ALTITUDE ADJ. REFERRED TO FIM 30-11-00-810-820-A. BACKWALL TEMP SENSOR AND HARNESS PERVIOUSLY REPLACED. ACCOMPLISHED WIRING CHECKS CALLED OUT IN FIM AND REPLACED SPDA2 LRU 24 AMS CONTROL I/O MOD IAW AMM 21-00-03. ALL FUNTIONAL CHECKS GOOD. OK FOR SERVICE
